Tylenol Extra Strength for Headache, Migraine, Arthritis & Pain Relief

Get fast relief of headache/migraine pain, arthritis pain, aches and pain due to colds and flu, menstrual pain and reduce fever with Tylenol Extra Strength Caplets, 50 count. Tough on pain, but gentle on your stomach.Contains 500 milligrams of acetaminophen in each caplet. Tylenol Extra Strength Caplets act quickly to provide effective relief of pain due to: headaches/tension headaches, migraine pain, arthritis pain, minor muscle sprains and strains, menstrual cramps, aches and pains due to colds and flu, and is unlikely to cause stomach upset.

Features:
  • TYLENOL Extra Strength eZTABS, 50 count, are tough on pain, gentle on your stomach     
  • Each tablet contains 500 mg of acetaminophen, a pain reliever and fever reducer 
  • Extra Strength formula provides relief of: headache and migraine pain, arthritis pain, menstrual pain and aches and pains due to colds and flu    
  • Easy to swallow tablets, providing effective pain relief while being gentle on the stomach   
Directions: Adult use only (12 years and older): Take one caplet every four to six hours. If pain or fever does not respond to one caplet, take two caplets at the next dose. Do not take more than eight caplets per day.

Medicinal ingredient (each caplet contains):
Acetaminophen 500 mg, Purpose: Pain reliever, fever reducer

Non-medicinal ingredients: Cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate, water.

Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days, or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.
 
Do not take if allergic to acetaminophen. Consult a doctor if you develop allergic reactions such as wheezing, rash, or itching. Use only on the advice of a doctor.
 
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
 
Not a standard dosage unit product.
 
CHILD RESITANT PACKAGE.  Do not use if carton is open or if printed bottle neck band or inner foil seal is broken.  Store at room temperature, 15–30°C (59–86°F)

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Rated 5 out of 5 by from Almost Immediate Relief I have lower back pain for a while and when the pain was unbearable I took Tylenol and it worked within 20 minutes.
Date published: 2019-03-28
Rated 5 out of 5 by from This Product Tylenol Extra Strength is Dependable I have always used and trusted Tylenol Extra Strength ever since I can remember.I take it for my back pain injury and I take it for my Arthritis and Headaches.It is the one product that I have come to lean on and depend on for pair for years.It doesn't cost that much,about the same as other pain management pills and I love how it comes also in a Gel Caplet.Tylenol extra strength takes care of all my aches and pains and I would be lost without them.They are easy to swallow with a glass of water and they are not hard on the stomach.Thlenol Extra Strength goes to work fast ans I can feel the difference in about 10 minutes after taking it .My pain is almost gone and I can get on to my day and do my work.I would definitely recommend this product.
Date published: 2016-09-09
Rated 5 out of 5 by from Good For What Hurts You I have been taking Tylenol Extra Strengtth now for a few years for pain control and I wouldn't use anything else because,Tylenol Extra Strength is the only one for me.I suffer from a back injury and over the years have tried many pain control Pills but nothing seem to work,some for only a couple of hours and some,not at all.Tylenol is the one for me because,I have real pain and with this ,I need something that will work for me.Sometimes if I got a Headache or feeling miserable for any ailment,I take two Tylenol Extra Strength and within no time,the pain is gone.I would recommend Tylenol Extra Strength for your Aches and Pains and anything else that hurt.
Date published: 2014-10-09
Rated 5 out of 5 by from awesome this stuff is amazing, it works very well and i would give it to anyone with pain
Date published: 2016-06-08
Rated 1 out of 5 by from Cant keep it down. Unfortunately I have taken this on numerous occasions for headache, but I cannot keep it down. Seems to upset my stomach. I do not normally have a sensitive stomach, so if you do, this may not work for you.
Date published: 2019-02-05
Rated 5 out of 5 by from Love the EZ tabs my go to for pain relief. Works even on my toughest headaches
Date published: 2018-07-04
Rated 4 out of 5 by from Very effective product! Terrible headache bugs me all the time and taking this product makes me feel better in just minutes!
Date published: 2016-04-28
Rated 5 out of 5 by from Helped me deal with sensitive tooth I had my tooth filled and it was very sensitive and it hurted as well, so i went out to buy whatever painkillers there are, and just decided to buy these since they were pretty cheap and have quite a lot. When i first swallowed the pill, it took about 45 minutes for it to actually start working, pretty long i could say. It worked great stopping my tooth from hurting, but it only lasted about an hour.
Date published: 2018-07-24
  • y_2020, m_8, d_6, h_16
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.10
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_552
  • loc_en_CA, sid_17627, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.55ms
  • REVIEWS, PRODUCT